# SDR DLM11982631

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330101653
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHT INOP.  REMOVED AND REPLACED N01 BATTERY PACK IN THE NR 1 BATTERY POWER SUPPLY, GRD OPS CK OK.
